# SDR MALA000445

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER TAKEOFF, RETURNED TO DTW.  MAINTENANCE REPLACED RELAY 82KA , TIME DELAY RELAY, PERFORMED SEVERAL GEAR SWINGS ALL CHECK GOOD.
